# SDR DXTA2009122103906

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 4,882 hours, 3,752 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE NOSE GEAR INDICATION.  2 GREEN 1 RED INDICATION, NO AOA INDEXER. DURING THE VECTORS TO RUN THE CHECKLIST, THE GREEN NOSE INDICATION CAME ON WITH AOA INDEXER AFTER ABOUT 5 MINUTES. LANDING WAS UNEVENTFUL.  FOUND INTERMITTENT PC BOARDS NZ004 AND NZ009. REMOVED AND REPLACED BOTH BOARDS WITH NEW. SYS OPS CHECKS GOOD REF MM 32-61-00, REMOVED PCB-LANDING GEAR CONT NZ009 PN 6618735-1, SN 0127 INOPERATIVE.
